# SDR IPXA10560385

- Difficulty date: May 13, 2010
- Submitted: June 11, 2010
- Operation: Air carrier
- Aircraft: N437UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25468
- Aircraft time: 18,668 hours, 12,231 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1664
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1,  THE SEAT TRACK INBD FLANGE IS CORRODED AT FLOOR PANEL FASTENER BS 1664, LBL 44, WL 208.  SEAT TRACK WAS REPAIRED IAW ATS ER NR 10-2760 DATED 6/3/10.
